Join the 'Lipitor' group to help and get support from people like you.
Lipitor Questions (Page 3)
We found 243 questions associated with the 'Lipitor' topic.
Posted 6 Dec 2016 by • 1 answer
Posted 27 Mar 2017 by • 2 answers
Been taking Lipitor and Lyrica for years. Now experiencing soreness in joints and muscles. also cramping in calves. wearing compression stocking to supposedly help.
Posted 1 May 2017 by • 0 answers
In my place here the budesonide pressurised inhalation 200mcg no stock at the moment. Can you suggest me which product I can try? Since my previous one no stock at the moment.
Posted 28 Jan 2017 by • 2 answers
... doctor refused to take him off, even though his cholesterol levels were not that high. He has been off Lipitor for 12 years and his muscle have continued to deteriorate to the point of needing a some type of support. Anyone else experience this problem? Any help? He has been to Mayo 11X, U of ...
Posted 9 Mar 2017 by • 1 answer
Posted 2 Apr 2017 by • 0 answers
I am diabetic from 3yrs.but sugar level controlled from 2 yrs under120 before fasting & 150 after fasting.but my feet burning constant. I take medicine also for this .gabapin nt and felcita od.I am taking medicine from 3 days in present time.
About paralysis,MRI of CERVOCAL SPINE-AT C3-4 TO C6-7 posterior osteophyte & disc bulging seen caus?
Posted 21 Mar 2017 by • 0 answers
Patient age 50
Posted 21 Sep 2016 by • 1 answer
I have been diagnosed with CHF I am taking furosemide,losartan,metoporal,lasix and lipitor.Since I have started this medication I have gained at least 12 pounds and constantly feel like Im bloated.I am not eating any differently than before.Can these meds,together possibly be the culprit?
Posted 14 Jan 2017 by • 1 answer
Stopped taking Lipitor about 6 weeks ago now suffer from headaches and tiredness.Dr. did not fill my prescription so I thought I would try it without the pill because of the side effects .
Posted 10 Jan 2017 by • 0 answers
Can I drink beer or vino?
Posted 23 Apr 2013 by • 1 answer
Posted 14 Dec 2016 by • 1 answer
Posted 21 Oct 2013 by • 1 answer
I have stage 3 kidney failure due to years of untreated high blood pressure and over use of ibuprophen. I take atenolol, lisinopril, hydrochlorothiazide, amlodipine, lipitor and synthroid. I want to know if hydrochlorothiazide, lisinopril and lipitor are good or bad for kidney function?
Posted 23 Oct 2016 by • 3 answers
My husband is only 48 he had high blood pressure & meds weren't doing the trick. They put him on Lipitor 40mg for increased cholesterol. Right after that they started him on metformin 1000 mg twice a day for high blood sugars. I took him to a heart specialist and they did a heart cath. ...
Posted 25 Aug 2016 by • 1 answer
I had a very bad reaction to the Lipitor. As you know, a side effect of Lipitor is muscle pain, however this was really really painful and I could hardly walk, basically, I could not walk. The pain is in my left thigh only. Well I am slightly better, it has been 8 days since this all started - I ...
Related Condition Support Groups
High Cholesterol, High Cholesterol - Familial Heterozygous, Prevention of Cardiovascular Disease, High Cholesterol - Familial Homozygous, Hyperlipoproteinemia, Hyperlipoproteinemia Type IIa (Elevated LDL), Hyperlipoproteinemia Type IIb (Elevated LDL + VLDL), Hyperlipoproteinemia Type III (Elevated beta-VLDL + IDL), Hyperlipoproteinemia Type IV (Elevated VLDL)
Lipitor Patient Information at Drugs.com
- Lipitor Information for Consumers
- Lipitor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lipitor (detailed)